# SDR SWAA2022123078435

- Difficulty date: December 4, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 887-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT PLATE AT MULTIPLE AREAS AROUND FASTENER HOLES, BS 887 - 907, RBL 21, WL 168.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   FABRICATED A REPAIR IAW SRM 53-00-53-2R-5, EA M-22-153=01550, AND SRM 51-40-02-0G-0.   INSTALLED THE FLOOR TO SIDEWALL SUPPORT, AND SPLICE IAW SRM 53-00-53-2R-5, SRM 51-40-02-0G-0, DWG 146A7502, DWG 147A7500,  AND EA M-22-153-01550. REPAIRED IAW SRM 53-00-53-2R-5, REPAIR 5, AND EA M-22-153-01550.
